# SDR C2XA97IA111

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14830
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 184
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: S5357210320100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE STRINGER CLIP ON STRINGER 15 RIGHT AT FRAME 31 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE STRINGER CLIP AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
